# SDR DALA2018091805663

- Difficulty date: September 15, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 115,995 hours, 21,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY BOTH AFT LAVS ARE INOPERATIVE. CHARGER ASSEMBLY M1210. SYSTEM OPERATION NORMAL.
